Article info

Download PDFPDF
Rare complication of ceftriaxone therapy: drug-induced thrombocytopenia (DITP)

Authors

  • Aishwarya Sharma School of Medicine and Health Sciences, University of North Dakota, Grand Forks, North Dakota, USA PubMed articlesGoogle scholar articles
  • Devendranath Mannuru Internal Medicine, School of Medicine and Health Sciences, University of North Dakota, Grand Forks, North Dakota, USAInternal Medicine, Sanford Medical Center Fargo, Fargo, North Dakota, USA PubMed articlesGoogle scholar articles
  • Abhishek Matta Internal Medicine, School of Medicine and Health Sciences, University of North Dakota, Grand Forks, North Dakota, USAInternal Medicine, Sanford Medical Center Fargo, Fargo, North Dakota, USA PubMed articlesGoogle scholar articles
  • Amit Kaushal Internal Medicine, Sanford Medical Center Fargo, Fargo, North Dakota, USA PubMed articlesGoogle scholar articles
  1. Correspondence to Aishwarya Sharma; aishwaryasharma97{at}gmail.com
View Full Text

Citation

Sharma A, Mannuru D, Matta A, et al
Rare complication of ceftriaxone therapy: drug-induced thrombocytopenia (DITP)

Publication history

  • Accepted August 24, 2021
  • First published September 6, 2021.
Online issue publication 
September 06, 2021

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.